# SDR ASAA2015012810468

- Difficulty date: January 28, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 30,864 hours, 9,341 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD OVERWING EMERGENCY EXIT LIGHT HAS A LAMP INOPERATIVE.  ACFT GROUNDED.  OPENED BOTH RT SIDE OVERWING EXIT DOORS TO ACCESS LAMP CHANGE IAW AMM 52-22-00-508-801.  REPLACED THE LAMP IAW AMM 33-51-04-960-801.  REPAIRED LENS NUTPLATE REF SRM 51-40-10.  CLOSED AND OPS CHECK GOOD OF BOTH RT SIDE OVERWING EXIT DOORS IAW AMM 52-22-00-580-803.  EMERGENCY LIGHTS TEST GOOD IAW AMM 33-51-04-960-801.
